Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have dandruff and hair loss problem. Suggest some effective medicine

My Name is Raghu from Hyderabad... Recently I went to a dermatologist for my excess dandruff and hairloss from past 6 months... I have just started the lotions and shampos suggested by my docter....the products are Kevon lotion/kertyol shapoo and triflow conditioner for my dandruff and Morr F 5 % and (Triclenz shampoo for my hair growth ) ( some multi vitamin tablets were also suggested by him which I am taking )....He asked me to use the dandruff products for 1 month and then start taking the Morr F 5% and Triclenz shampoo for hair growth... My Question is if at all any excess hairfall happens by using these medicines for the initial attempts then Do I have to continue it for 2 months as the expected result suggested by docter is 2 months OR I have to stop using it because It may cause excess hair fall ?......Please Suggest!!!!
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Raghu ,
Thanks for writing in.
So far you have been given correct treatment.Please continue the same for 2 months .
Initially you may feel that hair fall has increased but it will ultimately settle down and you will have good hair growth.
Use MorrF 5% 1ml twice daily.
Use Triclenz shampoo 3 times a week.
Hope this helps.
Good luck.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor